# SDR MALA040875

- Difficulty date: November 23, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 18,589 hours, 20,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, CARGO DOOR CABLE HAS CHAFED INNER FLANGE OF FRAME AT FS 686.996.  DAMAGE IS ACCEPTABLE AND WAS REPAIRED IAW MESABA EO 53213 AND SAAB DOCUMENT 340SDS007917.  AIRCRAFT RETURNED TO SERVICE 12/5/04.
